# SDR DALA2023030301598

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 13,165 hours, 1,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 UNABLE TO DISARM DOOR 3R. FROZEN. CORRECTIVE ACTION: ON ARRIVAL ABLE TO ARM AND DISARM 3R. OK FOR SERVICE. (9919275)
